MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOFIBERSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOFIBERSCOPE
Model Number BF-TE2
Medical Device Problem Codes Contamination (1120); Dent in Material (2526); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the bronchofiberscope light guide cover glass had corrosion.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the customer was unable to adequately reprocess the device before sending the device to olympus.Based on the results of the investigation and historical data, reasonably known information suggests probable causes such as damage or deterioration of parts, environment problem like as dust/dirt/humidity, optical problem, overheating problem, and electrical problems like as signal loss or open circuit.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
Updated fields: b5.Correction is being submitted to correct the e1 - title field.E1 - title changed to ni (no information).
 
Event or Problem Description
Update from the customer: the customer was not able to adequately reprocess the device before sending the device to olympus.
 
Event or Problem Description
Additional findings from the olympus service center: connecting tube has dirt deposition on it and the internal forceps channel port has a dent.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional findings from the olympus service center team.In addition, the following reportable malfunctions were identified during the device evaluation: connecting tube has dirt deposition on it and the internal forceps channel port has a dent a root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause linked to the device but unable to trace more specifically.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24753591
Report Number9610595-2026-26272
Device Sequence Number10145293
Product Code EOQ
UDI-Device Identifier04953170339998
UDI-Public04953170339998
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-TE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer03/26/2026
04/17/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/01/2026
05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown